# SDR USAA001382

- Difficulty date: August 29, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED .250 INCH BY 10 INCH, STATION 986 LEFT TO RIGHT.  CORROSION LEVEL 1 C53-107-02.  INSTALLED NEW T-CAP PER TR 53-10-05A.  (M)
